We are currently under going some heavy website maintenance. Apologies for any inconvenience caused.

If you are experiencing problems, please call us on 0800 587 9974 and we'll be happy to help.

Healthy Living - Everyday

Get 10% off your first order when you create an account with discount code WELCOME10

Sudafed Day and Night 16 Capsules

Sudafed Day and Night 16 Capsules

£3.99

Availability: In stock

You have successfully added Sudafed Day and Night 16 Capsules to your basket.

Questions? Email us or call 0800 587 9974

Sudafed Day & Night Capsules x16 Paracetamol, Phenylephrine & Caffeine Relieves Congestion & Pain, 24 Hour Relief, Max Strength Formulation Sudafed Day & Night Capsules with Phenylephrine hydrochloride,...

Caffeine and Paracetamol, help to relieve congestion associated with colds and flu, including stuffy nose, headache, sore throat, fever, aches and pains. The Day capsules can also relieve tiredness and drowsiness. Active Ingredients in Sudafed Day & Night Capsules are: Day Capsule: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1mg. Night Capsule: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg. Other Ingredients are: Day Capsules: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours quinoline yellow (E104), titanium dioxide (E171), patent blue V (E131) and erythrosine (E127). Night Capsules: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours titanium dioxide (E171), erythrosine (E127) and indigo carmine (E132). How to take: For Oral Use: Swallow whole with water. Do not chew. Adults and Children over 12 years: Take 2 red/yellow Day Capsules every 4-6 hours during the daytime, as required, followed by 2 dark blue/light blue Night Capsules at bedtime. Leave at least 4 hours between doses. Do not take more than 8 capsules in 24 hours. Do not give to children under 12 years. Do Not use this medicine if you have: High Blood Pressure, Severe Heart Disease or Circulatory Problems, Overactive thyroid, Stomach Ulcers, Had Bad Reaction to paracetamol or any other ingredients, If you are taking other medicines containing Paracetamol, Drugs for Depression (MAOIs), Children under 12 years old. Talk to your Doctor or Pharmacist if you have: Liver or Kidney Problems, Alcohol Dependence, Blood Circulation Problem, Diabetes, Taking Other Medication ie: Sleeping Tablets, Drugs to treat Mood Disorders. Congestion and Asthma drugs, High Blood Pressure Drugs, ie Beta Blockers, Drugs used to lower blood cholesterol, thin the blood, treat High Blood Pressure, Heart Failure or Angina. If you are Pregnant or Breast-Feeding ask your Doctor or Pharmacist for Advice before taking this medicine. Possible side effects: Allergic reactions including skin rashes and itching, irregular heart rate, raised blood pressure with headache, increase or decrease in heart rate, nausea and vomiting, difficulty sleeping, tingling and coolness of the skin. If experienced stop using the medicine and seek immediate help. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Please read enclosed leaflet in packet thoroughly before using product.

Ingredients

  • PARACETAMOL 500mg
  • PARACETAMOL 500mg
  • PHENYLEPHRINE 6.1mg
  • PHENYLEPHRINE 6.1mg
  • CAFFEINE 25mg
Read More

We currently offer FREE UK Standard delivery on all orders over £35*

Standard UK delivery: from £3.25 for Royal Mail 2nd Class Tracked service, delivered within 3-5 working days.  

European delivery: from £7.00 for courier service, delivered within 5-10 working days.

International delivery: from £8.00 for courier service, delivered within 10-15 working days.

*applies to orders weighing less than 2kg. Standard charges apply to orders over 2kg.

Note: Certain product and weight restrictions apply. 

Click here for more information on delivery

Returns: We will refund or exchange any unused items in their original packaging within 7 days of delivery. 

Click here for more information on returns

Write Your Own Review

You're reviewing: Sudafed Day and Night 16 Capsules

How do you rate this product? *

  Poor Fair Average Good Excellent
Rating
  • * Required field.

Additional Information

Brand Sudafed
YouTube Video ID N/A

Mistrys Healthy Options Ltd, 14 High Street, Market Harborough, Leicestershire, LE16 7NJ UK - Tel: 0800 587 9974 - Find us on Google+ - Reg in the UK No: 02222502 - W3C Compliant XHTML